# SDR COMA0860414

- Difficulty date: October 6, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 30,355 hours, 26,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013600130
- Condition: Cracked
- Location: Fuselage
- Part time: 30,355 hours, 26,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 640 RT SIDE REINFORCEMENT ANGLE IS CRACKED.  COMPILED WITH MOD K601R360093 ON RT SIDE OF FS 640 IAW SB 601R-53-061.
